MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48

TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48
Model Number IPN000860
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: while using the sutures placement device, that it was impossible to properly recover the dart.The rescue wire was used to retrieve it.The consequence for the patient is an increase in the intervention time by a few minutes.This is an isolated incident.No reported injury.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.A device history review could not be conducted since the lot number and product code was not provided.No corrective action can be implemented due to the lack of product code and batch number to perform a proper investigation to determine a root cause.In conclusion, the customer complaint cannot be confirmed due to the lack of product sample and batch number to perform a proper investigation and determine a root cause.Teleflex will continue to monitor and trend related events.

Brand Name
DEK BL MF 0 TC-43 2N 48
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16522172
Report Number3004365956-2023-00016
Device Sequence Number2351750
Product Code MFJ
UDI-Device Identifier14026704603883
UDI-Public14026704603883
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN000860
Device Catalogue Number833-123
Device Lot Number74K1800867
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown